Skip to Content

Picato - after you use the cream and your skin is dry, can you put a moisture cream on?

Question is Closed
Report Favorite

Answers (1)

14 May 2012

Hi! I just finished using Picato last night and I am like you very very dry. I am going to call my doctor tomorrow and find out if a moisturizer cream can be used or if it will interrupt the process. I will post her answer here tomorrow night.

Votes: +1
hessel 14 May 2012

thank you, let me know what your doctor recommends, my face is very dry, i stopped the third treatment last Friday. Right now i am not a pretty site.

batterup55 1 Apr 2014

I too finished my treatment (3 stages on the face) as sought a moisturizer. I used Vanicream as it was what the Dermatologist prescribed each time upon completion of chemical peels for AK. I worked great and I used it for a week afterwards at night with great results.

lavelle2000 22 Jun 2014

I wish you had posted the answer like you said you were going to do. This is the information I am trying to find out right now :/

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

X-Viate - I had some very dry patches of skin under 2 of my toenails. the podiatrist told me to put?

... some under the nail bed twice daily and the skin would soften and come off in no time. Worked great for one toe. Another toe was treated the same ...

1 answer 9 Aug 2014

Brimonidine Topical - Mirvaso makes my face really pale?

Lately, I have really rough feeling, spotted skin. I'm thinking of using Mirvaso with Hyaluronic Acid cream to add moisture. Has anyone tried ...

2 answers 3 Feb 2015

EpiCeram - Can I use this cream when my baby's neck is weeping?

My daughters neck is really red and raw looking. When I took her to her pediatrician it was dry, so he prescribed her the cream. But now it's ...

1 answer 28 Apr 2015

I have very very dry skin as it cracks open a lot of the time. I have been using Elocon and even?

... before I have spread the cream around on my hands it has been obsorbed into my hands. Is this usual as I have to use even more of the cream. ...

1 answer 20 May 2015